# SDR ASOA20140318050

- Difficulty date: March 18, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 145927
- Aircraft time: 19,934 hours, 12,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FOUND THE OMEGA BEAM AND TOPCAP CORRODED.  MAINTENANCE INSTALLED A NEW REPAIR TO THE OMEGA BEAM WITH A NEW TOP CAP IAW EC 5310-01473 AND SRM 51-40-02.
